# SDR R61A2024082900368

- Difficulty date: August 8, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 47,872 hours, 30,532 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLITE DECK FLOOR BEAM FR 11 HAS CORROSION. MX AFTER FURTHER INVESTGATION FOUND 2 NICKS FOUND REPAIREDIAW ETD2024-021767
